MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILTMP SNP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILTMP SNP
Catalog Number URO175814T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, nursing staff noted decreased urine output and performed a bladder scan that showed approximately 100 ml.The foley catheter was replaced with another medline temperature sensing foley, which subsequently also stopped draining.After removal of the second catheter, no further foley catheter was placed due to a change in the patient's code status, which the account stated was unrelated to the reported product issue.Nursing documentation also indicated intermittent episodes of larger urine outputs.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, nursing staff noted decreased urine output and performed a bladder scan that showed approximately 100 ml.The foley catheter was replaced with another medline temperature sensing foley, which subsequently also stopped draining.After removal of the second catheter, no further foley catheter was placed due to a change in the patient's code status, which the account stated was unrelated to the reported product issue.Nursing documentation also indicated intermittent episodes of larger urine outputs.
 
Additional Manufacturer Narrative
Update to d4 and h6.After further investigation, it was determined that the correct catalog number of the device is uro175814t.The investigation included testing of the actual/suspected device and trend analysis.A blockage was identified, and the cause was traced to the user.If additional relevant information becomes available, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYR TRY 16FR 10ML 100% SILTMP SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24202867
Report Number1417592-2026-00071
Device Sequence Number9672160
Product Code OHR
UDI-Device Identifier10193489988512
UDI-Public10193489988512
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175814T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown